# SDR DALA2025050503429

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N802DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31917
- Aircraft time: 36,889 hours, 14,357 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0943552) STA 663 BULKHEAD, L/H SIDE, UPPER ANGLE HAS A CRACK AT LBL10, AND LBL 35, WL180. REPAIRED CRACKS AT LBL 10 AND LBL 35 ON L/H STA 663 WING CENTER SECTION REAR SPAR VAPOR BARRIER UPPER ATTACH ANGLE IAW B737 SRM 57-10-10-2R REPAIR 5.
